# SDR AALA201911259054

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 18,794 hours, 5,226 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 191222
- Condition: Failed
- Location: Hf 1 Transciever
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO LAX ON ACCOUNT OF LOSS OF ACARS COMMUNICATION. FLIGHT DECLARED EMERGENCY. MAINTENANCE REPLACED HF-1 XCVR IAW AMM 23-11-33, ALSO, REPLACED HF-2 COUPLER IAW AMM 23-11-36. HF-1 BITE AND OPS TEST NORMAL IAW AMM 23-11-00. REPLACED HF-2 COUPLER IAW AMM 23-11-36. HF-2 BITE AND OPS TEST NORMAL IAW AMM 23-11-00. (SEE SDR # AALA201911259019, AALA201911259053).
